MathSciNet Relay Station
MathSciNet bibliographic data
MR1856540 (2002i:16052) 16W30
Kadison, Lars; Nikshych, Dmitri Frobenius extensions and weak Hopf algebras. J. Algebra 244 (2001), no. 1, 312–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement